# SDR SWAA2014060228592

- Difficulty date: May 18, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 36,124 hours, 21,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR SUPPORT LATERAL INTERCOSTAL CORRODED AT BS 269, BETWEEN LBL 10 TO RBL 10.  REPAIRED INTERCOSTAL IAW EA.
